Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SWEATING AND ANTIDEPRESSANTS

Posted by BrittPark on July 23, 2004, at 10:02:37

In reply to Re: SWEATING AND ANTIDEPRESSANTS winterbluez, posted by sooshi on July 23, 2004, at 9:51:23

It's not just women. I get drenching night sweats (from imipramine and abilify) quite often, not always, but often.

Britt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:369130
URL: http://www.dr-bob.org/babble/20040719/msgs/369365.html